MathSciNet Relay Station
MathSciNet bibliographic data
MR1247803 03E15 (04A15 28A05 54H05)
Lecomte, Dominique Classes de Wadge potentielles et théorèmes d'uniformisation partielle. (French) [Potential Wadge classes and partial uniformization theorems] Fund. Math. 143 (1993), no. 3, 231–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement